MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)

LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)
Model Number 20-006-021
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021: customer reported no call int ctl results while utilizing the verigene bc-gn assay.There was a device malfunction, once additional information becomes available the information will be provided.
 
Event or Problem Description

Brand Name
VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)
Common Device Name
VERIGENE BC-GN
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial ave
northbrook IL 60662
Manufacturer Contact
alina goodman
4088 commerical ave
northbrook, IL 60662
MDR Report Key13061178
Report Number3006028115-2021-00012
Device Sequence Number4897774
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/13/2022
Device Model Number20-006-021
Device Catalogue Number20-005-021
Device Lot Number101321021B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown